# SDR HEEA955912

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230H
- Make and model: Bolkms BK117A4
- Aircraft serial: 7136
- Engine: Lyc LTS101650B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Housing
- Part number: 17425000080
- Condition: Defective
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BY PASS BUTTON WON'T STAY RESET.  RECEIVED INSTALLED ON AIRCRAFT.
